Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: lowering the Lexapro--10 mg.

Posted by Phillipa on March 22, 2005, at 17:44:36

In reply to Re: lowering the Lexapro--10 mg. jessers11581, posted by Chris O on March 22, 2005, at 17:24:30

Sounds like the "brain zaps" that occurr when you withdraw from an AD. This happened when I took paxil and started to cut down. My regular doc said to take the full dose which was only l0mg and then to gradually cut down. Fondly, Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:474142
URL: http://www.dr-bob.org/babble/20050322/msgs/474190.html